# SDR FDEA202110252971

- Difficulty date: October 25, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 77,345 hours, 28,968 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION ON STA 1640 ON UPPER CHORD OF FLOOR BEAM BETWEEN LBL 45 TO RBL   45 THE CORREDED UPPER CHORD WAS REMOVED AND DISCARDED A NEW REPAIR UPPER   CHORD P/N FX-F-5310-T036209-01 WAS INSTALLED PER EA # F-5310-T036209 P1 USING   FASTENERS PER SRM 51-40-02.  THIS IS A MAJOR CATEGORY A REPAIR
